# SDR ASOA04324

- Difficulty date: April 30, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 158863
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4615 - DURING APPROACH INTO DFW FROM VPS, A PARKING BRAKE SHUTOFF VALVE AND ANTI-SKID INBOARD CAUTION MESSAGES WERE RECEIVED SHORTLY AFTER GEAR EXTENSION. QRH PROCEDURES WERE COMPLIED WITH AND AFTER GEAR RETRACTION, BOTH MESSAGES EXTINGUISHED.  DUE TO THE POSSIBLITY OF UNCOMMANDED HYDRUALIC PRESSURE IN THE BRAKE LINES, THE CREW REQUESTED EMERGENCY VEHICLES BE ON STANDBY AS A PRECAUTION.  UPON GER REEXTENSION, THE MESSAGES DID NOT REOCCUR AND THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE PARKIGN BRAKE SHUTOFF VALVE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
